# SDR SWIA201333597

- Difficulty date: June 2, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 30,840 hours, 26,212 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT SMOKE STARTED FILLING COCKPIT.  RAN QRH DETERMINED SMOKE WAS ASSOCIATED WITH THE PACKS.  PERFORMED GROUND RUN AND OPS CHECK OF LT PACK.  NO DEFECTS NOTED IAW AMM.
